Forum Mathematicum

Journal Abbreviation: FORUM MATH
ISSN: 0933-7741
Publisher: Walter de Gruyter



Publications


Journal issue: 5, Volume: 30, Pages range: 1065-1077
Upper bounds for geodesic periods over rank one locally symmetric spaces (2018)
Möllers J, Su F

Volume: 16, Pages range: 841-864
Minizing conformal energies in homotopy classes (2004)
Grotowski JF, Kronz M

Journal issue: 5, Volume: 9, Pages range: 613--640
A general non-linear convexity theorem (1997)
Neeb KH

Journal issue: 4, Volume: 9, Pages range: 547--567
The phase transition of the number-theoretical spin chain (1997)
Contucci P, Knauf A

Volume: 7, Pages range: 349-384
Kähler structures and convexity properties of coadjoint orbits (1995)
Neeb KH

Volume: 6, Pages range: 233 - 270
Contraction semigroups and representations (1994)
Neeb KH


Last updated on 2015-29-05 at 16:47